# SDR ASAA2024113054727

- Difficulty date: November 30, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 49,969 hours, 14,939 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A812325
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, DOOR CUTOUT LOWER SILL WEB UPPER SURFACE HAS CORROSION FOUND ON SEVERAL SPOTS. GROUNDED - YES. CORROSION REMOVED AT AFT CARGO DOOR LOWER (WEB) IAW B737-800 SRM 53-60-15-01-1 ORIGINAL THICKNESS IS .056, REMAINING THICKNESS .046 LOSS OF .010. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-01-1. REMOVED & REPLACED WEB IAW B737-800 SRM 51-40-02 & BAC DWG 146A8340 REV:A.
